Forum Replies Created

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • in reply to: Oxaliplatin/xeloda #26915
    simpstw
    Member

    For me, CTCA had me take L-Glutamine powder three times a day for five days post Chemo, then stop till next time. I had no symptoms of neuropathy thru pout my noew completed chemo treatments….

    Saty positive look for the good as hard as it may be… and trust God…

    in reply to: Scan Results #26746
    simpstw
    Member

    Tom,

    FAITH, HOPE, POSITIVE ATTITUDE and A SECOND THIRD or even FOURTH OPINION…..

    If I had believed my first Dr. and thier prognosis, (and it turned out to be correct) I would have been dead now for about three months….

    I refused to believe what they told me and sought out and found another facility and they gave me hope, believed in ME and thier treatments….. well I just recieved the results today, (after six treatments) of my PET, CT scans and blood work…. ALL are NORMAL and ALL show no evidence of liesions and are “unremarkable”… all previous liesions are no longer seen… bile ducts show no sign of dialation… Chemo has been discontinued (after this one #7 for good measure) and I am now on 3 month check ups….. not bad for having supposed to be dead for three months now….

    Never take your first or even second opinion search out the “specialists” those who offer Hope to begin with, and do not strip you of hope from the get go..

    God bless you,

    Terry

    in reply to: One year now #27115
    simpstw
    Member

    Fractionated Chemo is the giving of Chemo over three consecutive days in my case.

    Day One I get Gemzar and another chemo drug I can’t remeber, but starts with a T both via my port (IV)

    Day Two I get Gemzar again with Oxyplatin both via port.

    Day Three I get Just Oxyplatin via port.

    21 days later I repeat the process….

    CTCA claims this process exposes the cancer to repetative and longer durations to the chemo drugs and reduces side effects which in my case it has as the only side effects I have had is extreme fatigue for 2-3 days post chemo, then I “snap out of it” and its back to work and feeling perfectly normal leading a normal life… till next treatment.

    in reply to: One year now #27112
    simpstw
    Member

    Dear Rose,

    Very nice to “meet you” albeit via message boards.

    I too worried about any delay in treating this “stuff”, but they really gave me no choice in that after the pancreatitis episode I had lost 45 #’s was weak etc etc.. I could “visualize this stuff sneaking around and growing everywhere…. But one day I realized that I could not change it, I did not control it nor did I cause it…. So I gave it to God and asked him to carry this burden for me… and HE did, from that day forward I have not worried about this “stuff” since… what will be will be and I know He walks with me every step of the way, he guided me to CTCA and He took away all burdens.

    I hate to hear that you are still having duct blockage and resulting high billirubin, I remember when I was first diagnosed those “symptoms” itching, no appetite, jaundice and of course the demands it places on your liver… Hve they tried the new metal stents or are stents not “workable”?

    I pray for you the very best and hope for you a quick turn around in your battle.

    Terry (simpstw)

Viewing 4 posts - 1 through 4 (of 4 total)